# SDR KBM2004F00119

- Difficulty date: June 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 6,600 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Motor
- Condition: Inoperative
- Location: Cooler Blower
- Component: Cooler Blower
- Component part number: 47750
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR WILL NOT ROTATE WHEN POWER IS APPLIED.  REPLACED MOTOR WITH REPAIR UNIT OPS, GOOD.
